# SDR C2XA99BT102

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 4184 - CREW REPORTED REAR EMERGENCY LIGHTS OUT.  MAINTENANCE REMOVED AND REPLACED NR 4 BATTERY PACK AND OPS CHECKED THE SYSTEM GOOD.  (M)
